# SDR DHL2002721503

- Difficulty date: August 8, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, CABIN SEAT TRACK BETWEEN STA 870-848, AFT FLANGE CORRODED AT LBL 24.  REMOVED CORROSION FROM CABIN SEAT TRACK, BEYOND ALLOWABLE LIMITS IAW B-727 SRM 53-10-1 FIG 1.  REMOVED CORRODED SEAT TRACK.  FABRICATED NEW SECTION IAW B-727 SRM 51-30-2.  INSTALLED NEW SECTION OF SEAT TRACK IAW B-727 SRM 51-30-2.
